Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 796256, 9 pages
http://dx.doi.org/10.1155/2010/796256
Research Article

New Oscillation Criteria for Second-Order Delay Differential Equations with Mixed Nonlinearities

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 10 January 2010; Accepted 17 June 2010

Academic Editor: Binggen Zhang

Copyright Β© 2010 Yuzhen Bai and Lihua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. G. Mustafa, β€œOn oscillatory solutions of certain forced Emden-Fowler like equations,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 211–219, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. Y. G. Sun and J. S. W. Wong, β€œOscillation criteria for second order forced ordinary differential equations with mixed nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 549–560, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. Y. G. Sun and F. W. Meng, β€œInterval criteria for oscillation of second-order differential equations with mixed nonlinearities,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 375–381, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. C. Li and S. Chen, β€œOscillation of second-order functional differential equations with mixed nonlinearities and oscillatory potentials,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 504–507, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. Q. Kong, β€œInterval criteria for oscillation of second-order linear ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 229, no. 1, pp. 258–270, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961. View at Zentralblatt MATH Β· View at MathSciNet
  7. C. G. Philos, β€œOscillation theorems for linear differential equations of second order,” Journal of Mathematical Analysis and Applications, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet